# SDR CALA2025060305226

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 69,711 hours, 30,535 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV6367
- Condition: Faulted
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD Y RSVR OVHT ECAM REPORTED BY FLIGHT CREW VIA ARINC TO DISPATCH, CREW C/W QRH AND SHUTOFF HYD Y ENG 2 PUMP.  CREW REPORTED THAT THEY HAD NOT RUN THE YELLOW ELECTRIC PUMP. ONLY EDP WAS USED DURING OVERHEAT. OVER HEAT MSG WENT AWAY IN FLIGHT AFTER TURNING OFF THE EDP ACCOMPLISHED TSM 29-13-00-810-802-A NO MESSAGES AND NO FAULTS NOTED. REMOVED AND REPLACED Y CHECK VALVE FOUND IN PART OPEN POSITION(PHOTO ATTACHED) STEP 4(E)1&2. AND AMM 29-24-21-400-001 NO FAULTS NOTED, OPS CHECK NORMAL AND NO LEAKS NOTED.
